MathSciNet Relay Station
MathSciNet bibliographic data
MR1307307 14F05 (14D15 14D20)
Yokogawa, Kôji Infinitesimal deformation of parabolic Higgs sheaves. Internat. J. Math. 6 (1995), no. 1, 125–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement